# SDR SWAA2021050358609

- Difficulty date: March 23, 2021
- Submitted: May 3, 2021
- Operation: Air carrier
- Aircraft: N408WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27895
- Aircraft time: 66,599 hours, 39,435 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Bs 540 S24l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK STRINGER 24L LOCATED BS540 AT FWD CARGO COMPARTMENT / PERFORMED PERMANENT REPAIR STRINGER 24L LOC BS 540 AT AFT CARGO COMPARTMENT IAW B737-700 SRM 53-00-03-2R-1 REPAIR 1 AND MATERIAL USED:ALLUMINIUM SHEET 7075-T0 '0.056' (STRINGER SECTION) AND 7075TO. '0.063' CHANNEL (1EA) AND ANGLE (2EA) AND APPLIED AND HEAT TREATMENT AND CONVERTED FROM 7075 T0 CONDITION T6 IAW BAC 5602
